# SDR MASA200600017

- Difficulty date: January 6, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 12,566 hours, 11,786 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 8125464
- Part serial: 26246
- Condition: Failed
- Location: Temperature
- Part time: 11,863 hours, 11,215 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ASH 2871 MDT.  AIRCRAFT DIVERTED TO LYH DUE TO SMOKE IN COCKPIT.  AIRCRAFT FERRIED TO CLT FOR REPAIRS.  REMOVED AND REPLACED NR 1 TEMP CONTROL MOD.
